# SDR ASAA2022071239052

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 58,880 hours, 17,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW CEILING AFT "EXIT SALIDA" SIGN FACIA MISSING. GROUNDED - YES. REINSTALLED EXIT SIGN ON EMERGENCY EXIT ROW 16 A,B,C - D,E,F. LENS SECURED. REF B737-800 AMM 33-51-01. OK FOR SERVICE.
